×

Found 4,390 Documents (Results 1–100)

100
MathJax

On the dynamic solution of the Volterra integral equation in the form of rational spline functions. (English. Russian original) Zbl 07518147

Math. Notes 111, No. 4, 595-603 (2022); translation from Mat. Zametki 111, No. 4, 581-591 (2022).
MSC:  65Dxx 65Lxx 65Rxx
PDF BibTeX XML Cite
Full Text: DOI

Collocation-variational approaches to the solution to Volterra integral equations of the first kind. (English. Russian original) Zbl 07491038

Comput. Math. Math. Phys. 62, No. 1, 98-105 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 105-112 (2022).
MSC:  65R20 45D05
PDF BibTeX XML Cite
Full Text: DOI

Regularization of the classical optimality conditions in optimal control problems for linear distributed systems of Volterra type. (English. Russian original) Zbl 07491035

Comput. Math. Math. Phys. 62, No. 1, 42-65 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 45-70 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear Volterra equations with loads and bifurcation parameters: existence theorems and construction of solutions. (English. Russian original) Zbl 07488188

Differ. Equ. 57, No. 12, 1640-1651 (2021); translation from Differ. Uravn. 57, No. 12, 1654-1664 (2021).
MSC:  45D05 45M05 37G10
PDF BibTeX XML Cite
Full Text: DOI

On the singular Volterra integral equation of the boundary value problem for heat conduction in a degenerating domain. (Russian. English summary) Zbl 07482124

MSC:  45D05 45E10
PDF BibTeX XML Cite
Full Text: DOI MNR

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification